# SDR AALA20000707

- Difficulty date: April 11, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DOOR OPENING, WEB, CRACKED AT HORIZONTAL FRAME ATTACH (TAB TO FRAME) STA 210 LONGERON 15L.  REMOVED AND REPLACED CRACKED WEB PER AARD 53-10-00-11.  (X)
